# SDR MASA200800098

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- Aircraft time: 16,251 hours, 14,387 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7245, IAD - SMOKE TOILET CAUTION IN FLIGHT.  REMOVED AND REPLACED SMOKE DETECTOR.
